| Model Number |
212186 |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Spd says that the attachments are leaking lubricant.That they sterilized them and that when opened in the room that there was grease all over all the instruments.They aren't sure which part is leaking the lubricant and want to get new one.Case type / application: tka.
Event or Problem Description
Additional Manufacturer Narrative
An event regarding foreign matter fails involving a mako saw attachment was reported.The event was confirmed.Method & results: -product evaluation and results: visual inspection confirmed the reported event.Oily residue visible at mics insertion point.-clinician review: no medical records were received for review with a clinical consultant.-product history review: a product history review is not required, as no manufacturing specific issue has been alleged.At stryker joint replacement all devices/product are manufactured through validated equipment and inspected by trained representatives through stryker¿s quality management system.-complaint history review: a complaint history review and trend detection is not required as this is a pm.Monitoring will be continued under the current quarterly trend review.Conclusions: preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.The alleged failure mode was confirmed.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.